# SDR HALA2013050600055

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 8,113 hours, 1,281 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Adiru
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, F/O AIRSPEED FAILED.   ACCOMPLISHED BITE TEST, IAW AMM 22-96-00-704-801, FAULT ADIRU 2 (1FP2).  SWAPPED ADRIU FROM POSITION NR 3 TO POSITION NR 2 AND INSTALLED NR 3 IAW AMM 34-12-34-400-801-A, ALL TEST PASSED, OK FOR SERVICE.
